# SDR SWAA2018021319626

- Difficulty date: February 7, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 58,018 hours, 34,009 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 113A1360
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD AFT FLAP INBOARD FLAP TRACK LOOSE AT LOWER ATTACH POINT.  R & R THE FLAP TRACK IAW AMM.
